Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 41-50 of 87 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
41
Mean convergence of extended Lagrange interpolation for exponential weights

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, ACTA APPLICANDAE MATHEMATICAE, v.76, pp.17 - 36, 2003-03

42
Best polynomial approximation in Sobolev-Laguerre and Sobolev-Legendre spaces

Kim, DH; Kim, SH; Kwon, Kil Hyunresearcher; Li, X, CONSTRUCTIVE APPROXIMATION, v.18, no.4, pp.551 - 568, 2002

43
Recovery of Missing Samples from Oversampled Bandpass Signals and Its Stability

Kang, Sinuk; Kwon, Kil Hyunresearcher; Lee, Dae Gwan, IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, v.E96A, no.6, pp.1412 - 1420, 2013-06

44
Invariance and Periodic Oversampling in Principal Shift-Invariant Spaces

Kwon, Kil Hyunresearcher; Lee, Dae Gwan, IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, v.E97A, no.1, pp.313 - 321, 2014-01

45
Jacobi-Stirling numbers, Jacobi polynomials, and the left-definite analysis of the classical Jacobi differential expression

Everitt, W. N.; Kwon, Kil Hyunresearcher; Littlejohn, L. L.; Wellman, R.; Yoon, G. J., JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.208, no.1, pp.29 - 56, 2007-11

46
Construction of differential operators having Bochner-Krall orthogonal polynomials as eigenfunctions

Kwon, Kil Hyunresearcher; Littlejohn, LL; Yoon, GJ, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.324, no.1, pp.285 - 303, 2006-12

47
Vector sampling expansion in Riesz bases setting and its aliasing error

Kim, Jong Min; Kwon, Kil Hyunresearcher, APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, v.25, pp.315 - 334, 2008-11

48
Aliasing error of sampling series in wavelet subspaces

Garcia, AG; Kim, JM; Kwon, Kil Hyunresearcher; Perez-Villalon, G, NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, v.29, no.1-2, pp.126 - 144, 2008-01

49
A MATHEMATICAL STUDY OF THE BOUNDARY INTEGRAL-EQUATION OF LINEAR ELASTICITY

YOO, YM; PARK, CW; Kwon, Kil Hyunresearcher, MECHANICS OF STRUCTURES AND MACHINES, v.18, no.2, pp.211 - 218, 1990

50
Generalized Weights for Orthogonal polynomials

Kim, Sung S.; Kwon, Kil Hyunresearcher, DIFFERENTIAL AND INTEGRAL EQUATIONS, v.4, no.3, pp.601 - 608, 1991-06

rss_1.0 rss_2.0 atom_1.0